# SDR GTIA050104

- Difficulty date: March 10, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Dented
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON R1 DOOR FS 199 ONE INCH FROM AFT EDGE AND 13 INCHES FROM BOTTOM EDGE, D=.3, X=0.018 INCH, D/X=16/6.  REMEASURED DENT AT R1 DOOR (D=0.3, X=.026 D/X 11.5).  CUTOUT DAMAGED (DENTED) AREA.  FABRICATED REPAIR DOUBLER AND FILLER.  TREATED AND PRIMED, INSTALLED DOUBLER AND FILLER ON AFT R1 DOOR IAW SRM 51--30-2.  (M)
